# SDR AALA2020071769013

- Difficulty date: July 11, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,236 hours, 7,868 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR NR 4 HINGE HAS EXCESSIVE PLAY AND WEAR ON THE RIGHT HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42.
